# SDR ASOA201706031640

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 34,382 hours, 24,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341466
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 220 RT FRAME HAS AN INDICATION OF .5" LONG ON THE FWD FACE 1" BELOW STR 14 JUST ABOVE FASTENER HOLE. FAILED NDT INSPECTION. LOCATED, DRILLED UP AND INSTALLED A NEW SERVICEABLE FS 220 FRAME SECTOR IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
